# SDR DALA2016021501073

- Difficulty date: February 14, 2016
- Submitted: February 16, 2016
- Operation: Air carrier
- Aircraft: N991DL
- Make and model: Doug MD-88
- Aircraft serial: 53343
- Aircraft time: 62,966 hours, 45,352 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON BEAM NR 2 FWD EDGE AT FWD ENTRY DOOR. CRACK ON BEAM NR 2 FWD EDGE OF .270" WAS STOP DRILL IAW SRM 52-05D.  REPAIR DOUBLER WAS FABRICATED IAW SRM 52-05D, FIG 100 AND TREATED IAW SRM 51-10-3, PAR 14 AND 21.  DOUBLER WAS INSTALLED IAW SRM 51-30-05.
